Alert archive / Georgia / Freeze Warnings in 2018
Freeze Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Apr 4, 2018, 3:40 AM EDT for 21 counties in Georgia. It took effect at Apr 5, 2018, 4:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2018, 3:40 AM EDT (07:40 UTC)
- In effect from
- Apr 5, 2018, 4:00 AM EDT
- Expired
- Apr 5, 2018, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
All 21 counties
Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
696 WWUS72 KFFC 040740 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 340 AM EDT Wed Apr 4 2018 GAZ006>009-014>016-041545- /O.UPG.KFFC.FZ.A.0006.180405T0800Z-180405T1300Z/ /O.NEW.KFFC.FZ.W.0007.180405T0800Z-180405T1300Z/ Fannin-Gilmer-Union-Towns-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 340 AM EDT Wed Apr 4 2018 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 4 AM to 9 AM EDT Thursday. The Freeze Watch is no longer in effect. * Locations...Northeast Georgia. * Temperatures...low 30s. * Timing...4 AM to 9 AM Thursday morning. * Impacts...Freezing temperatures will likely damage tender plants that have already sprouted, budded or flowered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ GAZ001>005-011>013-019>021-030-031-041-041545- /O.NEW.KFFC.FZ.W.0007.180405T0800Z-180405T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Pickens- Floyd-Bartow-Cherokee-Polk-Paulding-Haralson- Including the cities of Calhoun, Rome, and Cartersville 340 AM EDT Wed Apr 4 2018 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 4 AM to 9 AM EDT Thursday. * Locations...Portions of north Georgia * Temperatures...low 30s * Timing...4 AM to 9 AM Thursday morning. * Impacts...Freezing temperatures will likely damage tender plants that have already sprouted, budded or flowered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
2 follow-up statements
967 WWUS72 KFFC 041858 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 258 PM EDT Wed Apr 4 2018 GAZ001>009-011>016-019>021-030-031-041-051300- /O.CON.KFFC.FZ.W.0007.180405T0800Z-180405T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 258 PM EDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... * Locations...Portions of north Georgia * Temperatures...low 30s * Timing...4 AM to 9 AM Thursday morning. * Impacts...Freezing temperatures will likely damage tender plants that have already sprouted, budded or flowered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
483 WWUS72 KFFC 050734 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 334 AM EDT Thu Apr 5 2018 GAZ001>009-011>016-019>021-030-031-041-051300- /O.CON.KFFC.FZ.W.0007.180405T0800Z-180405T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 334 AM EDT Thu Apr 5 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * Locations...Portions of north Georgia * Temperatures...low 30s * Timing...Through 9AM this morning. * Impacts...Freezing temperatures will likely damage tender plants that have already sprouted, budded or flowered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 4, 1:48 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 4, 1:48 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 148 AM EDT Wed Apr 4 2018 .PREV DISCUSSION... /Issued 1117 PM EDT Tue Apr 3 2018/ UPDATE... Severe thunderstorm watch issued for nw GA until 300 pm. Not sure if the storms will hold together to be severe but it's too close a call. BDL PREV DISCUSSION... /Issued 840 PM EDT Tue Apr 3 2018/ UPDATE... There is really no change to the forecast. Continuing to watch the potential for showers and thunderstorms to move into nw GA close to midnight or maybe slightly late, and move across the area through midday Wednesday. Still a marginal to a slight risk for severe storms favoring portions of n and w GA. BDL PREV DISCUSSION... /Issued 700 PM EDT Tue Apr 3 2018/ SHORT TERM /Tonight through Wednesday Night/... Main focus for period initially is the strong to isolated severe storm potential tonight into tomorrow morning with an amplifying trough/strengthening jet dynamics from the west and a rather robust attendant cold front. Some hi-res guidance has had indications that some convection could become more outflow-driven with a quicker propagation to the south and west early in the morning, which could limit coverage of showers/storms farther NE. Have not bought in on this since has been more consensus on overall scattered development oriented more along the frontal forcing. Shear environment is impressive and enough low level helicity to continue an isolated tornado potential. Still thinking greatest threat would be damaging winds. Could attain CAPE values upwards of 1000 J/kg given the most unstable parcel, otherwise looks to be in 400-600 range. System should have some gradual weakening by sunrise tomorrow as the pops become more confined to central GA (lingering isolated storm threat, though more general in nature for into midday before all has exited SE). Otherwise expect a blustery day with clearing skies due to enhanced gradient winds with strong CAA. Will need to watch wind mags flirting with advisory levels (especially in the northern higher elevations) with future updates if confidence or values increase any. Wednesday night should have most areas in the mid to upper 30s and for now it looks reasonable for the far NE mtns to hit the freezing mark. Have therefore issued a Freeze Watch accordingly into Thursday AM. Frost is possible but for now seems too uncertain to include mention given some lingering winds. Something else to watch nonetheless. Baker LONG TERM /Thursday through Tuesday/... Long term forecast largely on track. After an initial dry start, expect two main weather systems to mark the extended period - one Friday afternoon through Saturday, and another early Monday through Tuesday. Minor adjustments have been made to refresh pops and wx with the latest model trends. More significant revisions have been made to the temperatures and dewpoints, particularly for the Friday through Monday period, with the latest model guidance a little slower in bringing the dry air mass into the region through the weekend. Previous forecast discussion follows... 31 LONG TERM /Wednesday Night through Monday/... The long term begins in between systems. The next in a series of short waves and associated fronts will move into the CWA Friday. With a near zonal flow the front will stall across Georgia, most likely across central and south Georgia. Weak waves will move along this front through the end of the long term. This will keep chances of showers/tstorms over the CWA beginning Friday and continuing into early next week. Models are in good agreement with the first wave Friday and Saturday and have gone with likely to categorical pops. Models differ somewhat on the next short wave but they do agree on moving it across the CWA Sunday night and into Monday night. 17 && .AVIATION... 06Z Update... A line of showers and embedded strong thunderstorms will pass thru the TAF sites tonight and Wed morning...carrying with it a threat for strong winds heavy rain and hail. Convection should pass thru ATL TAF sites first between 06z-09z and similarly for AHN and shortly thereafter for CSG and eventually MCN. Cigs will likely drop down to at least MVFR as the line passes...tho IFR will be possible too. After the line moves south of the TAF sites...gradual clearing is expected through the day with SKC conditions by late afternoon. SW winds will gust near 20kts ahead of the line before shifting NW and gusting between 25-30kts thru most of the day. //ATL Confidence...06Z Update... Medium on ceiling trends through the morning. High on all other forecast elements. Kovacik && .PRELIMINARY POINT TEMPS/POPS... Athens 64 36 65 43 / 60 0 0 5 Atlanta 61 38 65 47 / 50 0 0 5 Blairsville 51 30 61 40 / 40 0 0 10 Cartersville 58 34 65 46 / 40 0 0 10 Columbus 67 40 70 48 / 70 0 0 5 Gainesville 58 37 62 44 / 50 0 0 5 Macon 66 38 68 44 / 60 0 0 5 Rome 58 35 65 46 / 30 0 0 10 Peachtree City 63 35 67 44 / 60 0 0 5 Vidalia 72 43 69 47 / 60 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 3 AM EDT early this morning for the following zones: Bartow...Catoosa...Chattooga...Dade... Floyd...Gordon...Haralson...Murray...Polk...Walker...Whitfield. Freeze Watch from late tonight through Thursday morning for the following zones: Dawson...Fannin...Gilmer...Lumpkin...Towns... Union...White. && SHORT TERM...BDL LONG TERM....22 AVIATION...Kovacik
Hazardous weather outlook, Apr 3, 9:16 PM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 916 PM EDT Tue Apr 3 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 916 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Strong to severe storms are possible across north and west central Georgia tonight. A strong cold front will move out of the Mississippi Valley and into north and central Georgia late tonight. A line of showers and thunderstorms will move into northwest Georgia around midnight, and move through north and into central Georgia by sunrise. A few of these storms could be strong to severe with damaging winds, although an isolated tornado is also possible. The main area of concern is generally north of a line from LaGrange to Athens, and between the hours of midnight and 6 AM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The cold front will continue moving across central Georgia Wednesday and this will keep a chance of thunderstorms across central Georgia. A few of these storms could be strong with gusty winds. Freezing temperatures are possible across the northeast mountains late Wednesday night and Thursday morning. A Freeze Watch has been issued for 4 AM to 9 AM Thursday for northeast Georgia. A strong storm system will move into north and central Georgia Monday bringing scattered to widespread showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 4, 1:56 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG 3 ESE DALTON 34.75N 84.93W
04/04/2018 WHITFIELD GA 911 CALL CENTER
ONE TREE DOWN ALONG KINNETT DRIVE.
&&
EVENT NUMBER FFC1800073
NLISTSpecial weather statement, Apr 4, 1:56 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
156 AM EDT WED APR 4 2018
GAZ005>007-012>015-020>022-030>033-041>044-052-040645-
Dawson GA-Carroll GA-Forsyth GA-Heard GA-Murray GA-Paulding GA-
Lumpkin GA-South Fulton GA-Gilmer GA-Polk GA-North Fulton GA-
Douglas GA-Cobb GA-Cherokee GA-Gordon GA-Haralson GA-Bartow GA-
Pickens GA-Fannin GA-
156 AM EDT WED APR 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...CARROLL...NORTHWESTERN
FORSYTH...NORTHWESTERN HEARD...EASTERN MURRAY...PAULDING...WESTERN
LUMPKIN...SOUTH FULTON...GILMER...EASTERN POLK...NORTH FULTON...
DOUGLAS...COBB...CHEROKEE...EASTERN GORDON...HARALSON...BARTOW...
PICKENS AND FANNIN COUNTIES UNTIL 245 AM EDT...
At 156 AM EDT...a line of strong thunderstorms was along a line
extending from Tennga to Ranger to Braswell to Hollis Crossroads...
and moving east at 45 mph.
HAZARD...Winds 40 to 50 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Canton, Cartersville,
Dallas, Jasper, Ellijay, Blue Ridge, Buchanan, Sandy Springs,
Roswell, Alpharetta, Smyrna, Dunwoody, Milton, Kennesaw, Woodstock
and Acworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3499 8417 3433 8415 3381 8441 3344 8496
3346 8498 3341 8501 3327 8521 3330 8527
3375 8534 3399 8505 3447 8475 3499 8474
TIME...MOT...LOC 0556Z 286DEG 40KT 3498 8471 3449 8472 3397 8497 3351
8562
WIND...50MPHLocal storm report, Apr 4, 2:12 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG ROME 34.26N 85.19W
04/04/2018 FLOYD GA EMERGENCY MNGR
2 TREES DOWN IN ROME. ONE ALONG VAUGHN ROAD AND ANOTHER
ALONG BLACKS BLUFF ROAD.
&&
EVENT NUMBER FFC1800074
NLISTSpecial weather statement, Apr 4, 2:39 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
239 AM EDT WED APR 4 2018
GAZ006-008-009-014>016-022-023-032>035-042>045-052>055-066-040715-
De Kalb GA-Dawson GA-Fayette GA-Coweta GA-Carroll GA-Forsyth GA-
Gwinnett GA-Troup GA-Heard GA-White GA-Lumpkin GA-South Fulton GA-
Hall GA-North Fulton GA-Union GA-Towns GA-Douglas GA-Barrow GA-
Cobb GA-Clayton GA-Fannin GA-
239 AM EDT WED APR 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...EASTERN DAWSON...
NORTHWESTERN FAYETTE...WESTERN COWETA...SOUTHEASTERN CARROLL...
FORSYTH...GWINNETT...NORTHWESTERN TROUP...HEARD...WHITE...LUMPKIN...
SOUTH FULTON...HALL...NORTH FULTON...UNION...TOWNS...DOUGLAS...
NORTHWESTERN BARROW...SOUTHEASTERN COBB...NORTHWESTERN CLAYTON AND
EASTERN FANNIN COUNTIES UNTIL 315 AM EDT...
At 239 AM EDT...a line of strong thunderstorms was along a line
extending from near Nottely Dam to Silver City to Vinings to near
Frolona...and moving east at 50 mph.
HAZARD...Winds 40 to 50 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Gainesville, Newnan, Douglasville, Lawrenceville, Decatur,
Cumming, Dahlonega, Cleveland, Dawsonville, Franklin, Hiawassee,
Blairsville, Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna,
Dunwoody and Peachtree City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3430 8368 3413 8382 3411 8380 3380 8399
3309 8518 3319 8525 3335 8528 3384 8451
3419 8429 3419 8426 3433 8420 3499 8420
3499 8370
TIME...MOT...LOC 0639Z 275DEG 42KT 3495 8414 3433 8414 3384 8446 3333
8527
WIND...50MPHSpecial weather statement, Apr 4, 3:05 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT WED APR 4 2018
GAZ008-009-015-016-040715-
Union GA-Towns GA-White GA-Lumpkin GA-
305 AM EDT WED APR 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION...TOWNS...
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 315 AM EDT...
At 305 AM EDT...a line of strong thunderstorms was along a line
extending from Young Harris to near Garland...and moving east at 50
mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Cleveland, Hiawassee, Young Harris, Helen, Unicoi State Park, Whitley
Gap Shelter, Robertstown, Blue Mountain Shelter, Brasstown Bald,
Mossy Creek, Titus, Mountain Scene, Low Gap Shelter, Camp Coleman
Lake, Track Rock, Tate City, Anna Ruby Falls, Macedonia, Leaf and
Plum Orchard Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3483 8366 3482 8365 3480 8368
3476 8363 3469 8364 3465 8366 3462 8364
3460 8364 3454 8362 3450 8367 3452 8387
3499 8389 3499 8355
TIME...MOT...LOC 0705Z 259DEG 42KT 3496 8385 3451 8384
WIND...40MPHSpecial weather statement, Apr 4, 3:10 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 AM EDT WED APR 4 2018
GAZ023>025-033>035-037-044>048-052>057-066-067-040745-
Banks GA-De Kalb GA-Fayette GA-Walton GA-Rockdale GA-Coweta GA-
Gwinnett GA-Troup GA-Heard GA-Meriwether GA-Newton GA-Henry GA-
South Fulton GA-Hall GA-Jackson GA-North Fulton GA-Barrow GA-
Clayton GA-Spalding GA-Oconee GA-
310 AM EDT WED APR 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...DE KALB...FAYETTE...
WALTON...ROCKDALE...COWETA...EASTERN GWINNETT...TROUP...SOUTHEASTERN
HEARD...NORTHWESTERN MERIWETHER...NORTHWESTERN NEWTON...NORTHWESTERN
HENRY...SOUTH FULTON...EASTERN HALL...JACKSON...NORTH FULTON...
BARROW...CLAYTON...NORTHWESTERN SPALDING AND NORTHWESTERN OCONEE
COUNTIES UNTIL 345 AM EDT...
At 310 AM EDT...a line of strong thunderstorms was along a line
extending from Clermont to near Grayson to Glenn...and moving
southeast at 45 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Gainesville, Newnan, LaGrange, Lawrenceville, McDonough,
Decatur, Fayetteville, Conyers, Winder, Monroe, Covington, Jefferson,
Commerce, Jonesboro, Homer, Peachtree City, East Point, Stockbridge
and Union City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3393 8402 3449 8375 3449 8365 3443 8361
3448 8356 3446 8340 3431 8338 3379 8358
3287 8513 3287 8518 3315 8524
TIME...MOT...LOC 0710Z 293DEG 38KT 3447 8374 3393 8394 3317 8523
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:31 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 44 min |
| Apr 4, 1:11 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Floyd, Gordon, Murray and 2 more | 49 min |
| Apr 4, 1:21 AM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 39 min |
| Apr 4, 1:56 AM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cherokee, Cobb, Dawson, Douglas and 7 more | 49 min |
| Apr 4, 2:39 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Dawson, DeKalb, Forsyth, Fulton and 7 more | 36 min |
| Apr 4, 3:05 AM EDT | Special Weather Statement | FFC | Towns, White | 10 min |
| Apr 4, 3:10 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Clayton, Coweta, DeKalb, Fayette and 6 more | 35 min |
Nearby
Freeze Warnings in Georgia, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.